# SDR AALA20050698

- Difficulty date: October 23, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF INFLIGHT T305/23OCT  - RIGHT ENGINE WAS SHUT DOWN BY CREW DUE TO OIL FILTER CLOG LIGHT ILLUMINATING.  FOUND METAL IN SCREEN AND FILTER AND OIL TANK.  REPLACED ENGINE.  FLIGHT DATA RECORDER DOWNLOAD REQUESTED BY ENGINEERING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
